# SDR SWIA200617640

- Difficulty date: December 31, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 5,704 hours, 5,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN FLIGHT DECK WHILE AT THE GATE IN PHOENIX.  NO EVIDENCE OF ODOR SMELL IN COCKPIT AT THIS TIME.  UNABLE TO DUPLICATE DISCREPANCY.
